Some new inequalities of the Ostrowski-Grüss, Čebyšev, and Trapezoid types on time scales

Volume 12, Issue 4, pp 192--205 http://dx.doi.org/10.22436/jnsa.012.04.01 Publication Date: December 05, 2018       Article History

Authors

Eze R. Nwaeze - Department of Mathematics, Tuskegee University, Tuskegee, AL 36088, USA. Nurhan Kaplan - Art and Science Faculty, Mathematics Department, Niğde Ömer Halisdemir University, Niğde, Turkey. Fatma Gozde Tuna - Art and Science Faculty, Mathematics Department, Niğde Ömer Halisdemir University, Niğde, Turkey. Adnan Tuna - Art and Science Faculty, Mathematics Department, Niğde Ömer Halisdemir University, Niğde, Turkey.


Abstract

In this paper, we establish some novel Ostrowski-Grüss, Čebyšev, and Trapezoid type inequalities involving functions whose second derivatives are bounded on time scales. We also give some other interesting inequalities as special cases of our results.


Keywords


MSC


References